# SDR SWAA2012112809973

- Difficulty date: November 17, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BETWEEN BS 277 TO BS 291 AT LEVEL STR 13R FWD GALLEY DOOR CUTOUT.  REPLACED ANGLE LOCATED BETWEEN BS 277 TO BS 291 AT LEVEL STR 13R FWD GALLEY DOOR CUTOUT IAW B737-300 SRM 51-10-02 ITEM 8 AND SRM 51-40-02 AND DRAWING #65-45807.
